• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Isomonodromic deformations of systems of linear differential equations with irregular singularities

Sbornik Mathematics. 2012. Vol. 203. No. 6. P. 826-843.
Bibilo Y.
An isomonodromic deformation of a linear system of differential equations with irregular singularities is considered. A theorem on the general form of a differential 1-form describing such a deformation is proved. Bibliography: 21 titles. © 2012 RAS(DoM) and LMS.